# SDR WX0A2025012132272

- Difficulty date: January 20, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 50,181 hours, 33,802 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transfer Tube
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK OUT OF 15K ON DECENT TILL LANDING / DURING TC 21-000-002 FOUND TRANSFER TUBE ON APU COOLING FAN LEAKING.  REMOVED AND REINSTALLED TRANSFER TUBE ON APU COOLING FAN WITH NEW  O-RINGS. OPS AND LEAK CHECK GOOD. IAW AMM 49-52-51-000-002 AND AMM 49-52-51-400-002-AITEM: 1REMOVED AND REINSTALLED TRANSFER TUBE ON APU COOLING FAN WITH NEW  O-RINGS. OPS AND LEAK CHECK GOOD. IAW AMM 49-52-51-000-002 AND AMM 49-52-51-400-002-A.PERFORMED APU COMPARTMENT CLEANING , APU DOORS AND APU INTAKE AND  DIFFUSER AND ELBOW IAW AMM 49-00-00-100-003-A,AMM 49-00-00-100-807-A AND AMM 49-16-00-100-005ITEM: 1PERFORMED APU COMPARTMENT CLEANING , APU DOORS AND APU INTAKE AND  DIFFUSER AND ELBOW IAW AMM 49-00-00-100-003-A,AMM 49-00-00-100-807-A AND AMM 49-16-00-100-005.
